MathSciNet Relay Station
MathSciNet bibliographic data
MR2448217 (2009g:37046) 37G20 (34C37 37C29)
Zhang, Weipeng; Zhu, Deming; Liu, Dan Codimension 3 nontwisted double homoclinic loops bifurcations with resonant eigenvalues. J. Dynam. Differential Equations 20 (2008), no. 4, 893–908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement